# SDR DALA1014570187

- Difficulty date: June 21, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 66,409 hours, 9,896 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROX 2 HRS INTO FLIGHT, CHD QTY ANNUNACTOR ILLUMINATED QTY READ .42 RF AND DECREASING AT .01 PER 3.5 MIN RATE, TURNED OFF CTR PUMPS, QTY STOPPED AT .37 AND STAYED.  LEAK CHECKED CTR SYS FOUND RUDDER PCA LEAKING AT UNION  REPLACED O-RING IAW MM 27-21-02.  LEAK CHECKED PCA, NO LEAKS NOTED.
